# SDR FDEA202012063049

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 97,049 hours, 38,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 146N38104
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FUSELAGE CIRCUMFERENTIAL STRAP AT STA 1620 FROM STRINGER S-28L TO S-29R PUNCTURED, DEFORMED WITH SURFACE CORROSION.  REMOVED AND REPLACED CIRCUMFERENTIAL SPLICE STA 1620 S-27L TO S27R, IAW SRM 51-40-02 AND DWG 146N3810.  MAJOR REPAIR.
